# SDR CA151027008

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 6,005 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13810
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION FOUND ALTERNATOR MOUNTING BRACKET AND BOLTS WORN CAUSING A VIBRATION WHICH BROKE ALTERNATOR TIGHTENER MOUNTING BOLT AND CRACKED CRANKCASE BOSS AT THIS LOCATION.  ALTERNATOR MOUNTING BOLTS AND ALTERNATOR MOUNTING ATTACH HOLES SEVERELY WORN AND FOUND ALTERNATOR LOOSE ON MOUNTING BRACKET.
